# SDR AALA201902019012

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 24,619 hours, 20,501 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE AFTER TAKEOFF.  FWD ALARM WITH SMOKE IN CABIN. PLASTIC ODOR. COMPLIED WITH JC 43L00021001.  CHECKED THE FWD LAVATORY FOR DEFECTS. CHECKED THE WATER HEATER AND LIGHT OPERATION.  REMOVED THE TOILET SHROUD AND INSPECTED.  NOTHING FOUND. CHECKED THE GALLEY EQUIP, CABIN LIGHTING, FLT DECK EQUIPMENT, FWD E/E AND FWD CARGO. ALL CHECKED OK.  OPERATED PACKS WITH APU AND ENGINE BLEED.  CHECKED OK. NO ODORS PRESENT.
